Top 9 Excedrin Migraine Extra Strength – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Excedrin

#ad

Excedrin Extra Strength Pain Relief Caplets For Headache Relief, Temporarily Relieves Minor Aches And Pains Due To Headache � 200 Count

#ad
Excedrin #ad - Excedrin extra strength caplets contain two pain relievers and a pain relieving aid for enhanced effect. Pain medicine for adults that is clinically proven to provide temporary headache relief, toothaches, menstrual cramps, and it temporarily relieves pain associated with colds, muscular aches and arthritis.

One bottle of 200 excedrin Extra Strength Pain Relief Caplets. Extra strength pain reliever works fast to relieve headaches. Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height2.8 Inches
Length2.75 Inches
Width4.65 Inches
Part Number10492
Model10492

2. Excedrin

#ad

24 Caplets, Pack of 2, Excedrin Extra Strength

#ad
Excedrin #ad - Temporarily relieves minor aches and pains due to: headache, sinusitis, a cold, toothache, muscular aches, arthritis, premenstrual and menstrual cramps.
BrandExcedrin #ad
ManufacturerExcedrin #ad
Height10 Inches
Length6 Inches
Width6 Inches
Part Number300672000248-2

3. Excedrin

#ad

200 Count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
Excedrin #ad - Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea. One bottle of 200 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Head pain relief medicine delivers a powerful triple action formula with two pain relievers and an amplifier. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. Excedrin migraine works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.41 Pounds
Width5 Inches
Part Number300672039927
Model300672039927

4. Excedrin

#ad

24 count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
Excedrin #ad - One bottle of 24 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine.

Migraine relief medicine available in convenient caplet form. Migraine medicine that delivers effective migraine headache pain relief. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea. Delivers a powerful triple action formula with two pain fighters and an amplifier. For some, these excedrin Migraine caplets relieve migraine pain in 30 minutes.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height1.68 Inches
Length1.73 Inches
Width2.97 Inches
Part Number20392400
Model300672039248

5. GlaxoSmithKline

#ad

100 Count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
GlaxoSmithKline #ad - Pain relief caplets. Pain relief caplets. Pain relief caplets. Pain relief caplets. Pain relief caplets.
BrandGlaxoSmithKline #ad
ManufacturerGlaxoSmithKline #ad
Part Number1022361
Model1022361

6. Excedrin

#ad

Relief for Headaches and Migranes

#ad
Excedrin #ad - Extra strength pain reliever that relieves pain associated with headache, toothaches, menstrual cramps, colds, muscular aches and arthritis. Pain medicine for adults that is a clinically proven headache pain reliever. One bottle of 100 excedrin Extra Strength Pain Relief Caplets. Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. Excedrin extra strength caplets contain two pain relievers and a booster for enhanced effect.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height4.3 Inches
Length2 Inches
Weight0.26 Pounds
Width2 Inches
Part Number660272
Model660272

7. Excedrin

#ad

Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms, 24 count

#ad
Excedrin #ad - Delivers a powerful triple action formula with two pain fighters and an amplifier. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea.

Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. For some, these excedrin Migraine caplets relieve migraine pain in 30 minutes. Hsa and fsa eligible product. One bottle of 24 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Migraine relief medicine available in convenient caplet form. Migraine medicine that delivers effective migraine headache pain relief.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height3 Inches
Length1.8 Inches
Width1.8 Inches
Model300672039248

8. GENCARE GENERIC HEALTHCARE

#ad

Extra Strength Headache Relief Acetaminophen with Aspirin NSAID & Caffeine 300 Caplets Value Pack | Head Pain Relief, Muscle Aches, Back Pain & Body | Generic Excedrin Extra Strength, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - Bulk savings - you and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle. 100% satisfaction guarantee - say goodbye to headaches and pain! gencare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee.

65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand. Join thousands of satisfied customers and families. Click add-to-Cart to order Today! Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches. Do not exceed 8 caplets in a 24 hour period.

65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed. Acts fast - headaches, migraines and pain can hit at the worst time. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most. Adults and children 12 years and older : take 2 caplets every 6 hours. Helps with aches & pains - toothaches, arthritis, menstrual cramps, joint pain and more in one easy to swallow caplet.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-009

9. Amazon Basic Care

#ad

Acetaminophen, Aspirin NSAID and Caffeine, Amazon Basic Care Migraine Relief Geltabs, 80 Count

#ad
Amazon Basic Care #ad - Gluten free: These headache pain relief pills are gluten free. Pain relief: amazon basic care Migraine Relief Geltabs offer headache pain relief so you don't miss out on life's special moments.

Active ingredients: this product contains acetaminophen 250 mg, aspirin 250 mg NSAID: nonsteroidal anti-inflammatory drug and caffeine 65 mg. Pain reliever and pain reliever aid: amazon basic care Migraine Relief Geltabs combine acetaminophen 250 mg, aspirin 250 mg NSAID: nonsteroidal anti-inflammatory drug and caffeine 65 mg to treat migraine pain. Migraine treatment: Just one dose helps to temporarily reduce headache pain caused by migraines. Compare to the active ingredients of Excedrin Migraine Geltabs.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height4.25 Inches
Length2 Inches
Width2.03 Inches